Beechams Max Strength All in One Capsules
Beechams Max Strength All in One Capsules relieves the symptoms of cold and flu and the pain of sinusitis, including aches and pains, headache, blocked nose, sore throat, chills and feverishness. They also loosen stubborn mucus (phlegm) and provide relief from chesty coughs.
Beechams Max Strength All in One Capsules contain three active ingredients:
Paracetamol: a painkiller which also reduces your temperature when you have a fever.
Guaifenesin: an expectorant which loosens phlegm and relieves chesty coughs.
Phenylephrine hydrochloride: a decongestant which unblocks your nose and sinuses, helping you to breathe more easily.
Adults and children aged 12 years and over:
Swallow 2 capsules with water every 4 hours as needed.
Do not take more frequently than every 4 hours.
Do not take more than 8 capsules in 24 hours.
Do not take more than the recommended dose.
Do not take for more than 5 days without asking your doctor.
Active Ingredients: Paracetamol 500mg, Guaifenesin 100mg and Phenylephrine Hydrochloride 6.1mg.
Other Ingredients: Maize Starch, Croscarmellose Sodium, Sodium Laurilsulfate, Magnesium Stearate and Talc. The capsule shell is made of Gelatin and contains the colours Quinoline Yellow (E104), Indigo Carmine (E132), Erythrosine (E127) and Titanium Dioxide (E171).
|Date||Score||Customer Comment||Our Response|
||A good product,a branded product and cheaper than on the high street.|
|Read more reviews on Feefo|